Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Cyst on left ovary. Missed period, having brown vaginal discharge with brown clots, odor of old blood. Is this normal?

hi i have a cyst on my left overy and endometrial hyperplasia missed my period in feb after taking prometrium for 12 days in dec and jan my questions is that i ahve been having brown vaginal discharge with brown clots with an odor of old blood is this normal i will be 44 in may also have a history of cyst on my left ovary
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It needs to be established if the ovarian cyst is functional. In the presence of endometrial hyperplasia, you would get breakthrough bleeding in the form of persistent brown discharge. Please check with your gynecologist if you can have hormonal supplementation to correct this based on the hormonal assays and sonogram. Treatment of the cyst if it is functional also can automatically correct your menstrual disturbance. Hope your query is clarified. Wish you good health.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor